A new pivoting algorithm for the linear complementarity problem allowing for an arbitrary starting point

J.A.W.M. Kremers, A.J.J. Talman

Research output: Contribution to journalArticleScientificpeer-review

209 Downloads (Pure)
Original languageEnglish
Pages (from-to)235-252
Number of pages18
JournalMathematical Programming
Volume63
Issue number2
Publication statusPublished - 1994

Cite this

@article{60832ee8c5bc457fa320452788f680ba,
title = "A new pivoting algorithm for the linear complementarity problem allowing for an arbitrary starting point",
author = "J.A.W.M. Kremers and A.J.J. Talman",
note = "Pagination: 18",
year = "1994",
language = "English",
volume = "63",
pages = "235--252",
journal = "Mathematical Programming",
issn = "0025-5610",
publisher = "Springer",
number = "2",

}

A new pivoting algorithm for the linear complementarity problem allowing for an arbitrary starting point. / Kremers, J.A.W.M.; Talman, A.J.J.

In: Mathematical Programming, Vol. 63, No. 2, 1994, p. 235-252.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - A new pivoting algorithm for the linear complementarity problem allowing for an arbitrary starting point

AU - Kremers, J.A.W.M.

AU - Talman, A.J.J.

N1 - Pagination: 18

PY - 1994

Y1 - 1994

M3 - Article

VL - 63

SP - 235

EP - 252

JO - Mathematical Programming

JF - Mathematical Programming

SN - 0025-5610

IS - 2

ER -